Pontrjagin's space and convergence of the Bubnov–Galerkin method
Doklady Akademii Nauk, Tome 193 (1970) no. 6, pp. 1218-1221
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_193_6_a1,
author = {A. Geri\v{s} and W. Gerisch},
title = {Pontrjagin's space and convergence of the {Bubnov{\textendash}Galerkin} method},
journal = {Doklady Akademii Nauk},
pages = {1218--1221},
year = {1970},
volume = {193},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_193_6_a1/}
}
A. Geriš; W. Gerisch. Pontrjagin's space and convergence of the Bubnov–Galerkin method. Doklady Akademii Nauk, Tome 193 (1970) no. 6, pp. 1218-1221. http://geodesic.mathdoc.fr/item/DAN_1970_193_6_a1/